# SDR CA030930014

- Difficulty date: September 30, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Condition: Cracked
- Location: Pump
- Component: Pump
- Component part number: 378200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS FUEL PUMP WAS INSTALLED TO REPLACED A TIME (X) FUEL PUMP, AFTER MANY ATTEMPS TO REPAIRED A FUEL LEAK,THE TECH DISCOVERED A CRACK IN THE PUMP HOUSING.THE CRACK FOUND LOCATED AT THE BOLTS FLANGE ATTACHMENT.  THE PUMP WAS O/H IN NOV/02 THIS PUMP WAS REPLACED AGAIN AND THE AIRCRAFT RETURN TO SERVICE.
